Journal of Lie Theory
Vol. 13, No. 1, pp. 7--12 (2003)
On the group of isometries on a locally compact metric space
Antonios Manoussos and Polychronis StrantzalosAntonios Manoussos
123 Sapfous Street
176 75 Kallithea
Department of Mathematics
University of Athens
Athens, GR -- 157 84
Abstract: In the present paper we study conditions under which the group of isometries on a locally compact metric space is locally compact, or acts properly.
Full text of the article:
Electronic fulltext finalized on: 22 Nov 2002. This page was last modified: 3 Jan 2003.